Ovulation induction does not necessarily cause ovarian cancer
Serum sickness-like reaction with cefaclor
Combination analgesics containing aspirin, paracetamol [acetaminophen] and caffeine
Vigilance required in patients receiving methadone maintenance and rifampicin
News from the 12th International Conference on Pharmacoepidemiology
NSAID-related gastropathy costs estimated
Hepatitis B vaccine – no unexpected adverse effects in neonates/infants
Less polypharmacy prescribing means less ADRs
HRT increases venous thromboembolism risk 2- to 4-fold
ACE inhibitors associated with depressive disorders?
Acceptable safety profile for long-term methotrexate in children
Clomipramine : Manic disorders: case report
Corticosteroids : Asthma following IV administration: case report
Carbamazepine withdrawal : Acute psychosis in an elderly patient: case report
Cyclosporin interaction : Increased concentrations with concomitant chloroquine: case report
Clozapine : Hypertension: case report
Alendronic acid : Oesophageal stricture: case report
Didanosine : Retinal disorders: 2 case reports
Fluvoxamine : First report of exacerbation of Raynaud's disease: case report
Herbal medicine : Pneumonia in an elderly patient: case report
Fluvoxamine : Anorgasmia: case report
Indomethacin : Congestive heart failure in a fetus following in utero exposure: case report
Ketorolac : Asthma following ophthalmic use: case report
Lamotrigine : Toxic epidermal necrolysis: 3 case reports
Pentazocine : First report of polymyositis: case report
Mesalazine : Acute pancreatitis: case report
Morphine : First report of Guillain Barré syndrome and arachnoiditis following epidural analgesia?: case report
Nitric oxide : Methaemoglobinaemia: case report
Theophylline interaction : Increased plasma concentrations with concomitant fluvoxamine in an elderly patient: case report
Quinidine : Lupus in an elderly patient: case report
Sodium cromoglycate : Anaphylaxis in a child: case report
Ranitidine : Bradycardia in a patient with dextrocardia: case report
Tretinoin : Cerebellar haemorrhage: case report